Translator Disclaimer
March 2019 de Rham theory and cocycles of cubical sets from smooth quandles
Takefumi Nosaka
Kodai Math. J. 42(1): 111-129 (March 2019). DOI: 10.2996/kmj/1552982509

Abstract

We show a de Rham theorem for cubical manifolds, and study rational homotopy type of the classifying spaces of smooth quandles. We also show that secondary characteristic classes in [8, 9] produce cocycles of quandles.

Citation

Download Citation

Takefumi Nosaka. "de Rham theory and cocycles of cubical sets from smooth quandles." Kodai Math. J. 42 (1) 111 - 129, March 2019. https://doi.org/10.2996/kmj/1552982509

Information

Published: March 2019
First available in Project Euclid: 19 March 2019

zbMATH: 07081616
MathSciNet: MR3934616
Digital Object Identifier: 10.2996/kmj/1552982509

Rights: Copyright © 2019 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • March 2019
Back to Top